# SDR C2X2008F00049

- Difficulty date: July 2, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N21145
- Make and model: Cessna 182P
- Aircraft serial: 18261444
- Engine: Rroyce AE3007A1E
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 23074650
- Condition: Eroded
- Location: Hp Turbine
- Part time: 14,192 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED ENGINE NR 1 HP INDICATION IN YELLOW RANGE AFTER TAKEOFF, THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE. OPERATIONAL CHECKS WERE GOOD. SUPPLEMENT TO FOLLOW: CONDITION REPORT FROM MFG INDICATED HOT SECTION DETERIORATED. THE HIGH PRESSURE TURBINE MODULE EXHIBITED SULFIDATION AND EROSION OF AIRFOILS AS WELL AS A CRACKED COMBUSTION LINER. THE 1ST STAGE HPT VANES EXHIBITED COATING LOSS ON THE AIRFOILS AND EROSION/CRACKING ON THE AIRFOIL TRAILING EDGES. (BURN-THROUGH) (K)
